Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

How can I get relief from peeling skin around eyes and cheeks which has started to burn when I apply benzol peroxide for acne ?

i have been using benzoyl peroxide gel BP 2.5 as i had acne problem.... now my skin is peeling of... from past a week almost... initially it was around my eyes now its spreading all over my cheeks.. i also use ultrabloc-spf15 in the morning and benzoyl peroxide in the evening alternate days and radant kc alternate days and deriva CMS gel in the night... my skin starts to burn when i apply benzoyl and it feels very very dry... will applying a moisturizer help?? what should i be doin to get rid of this problem??
Asked On : Fri, 30 Mar 2012
Answers:  2 Views:  327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing in.

The peeling may be due to the application of adapelene (Deriva CMS).

The BPO is causing irritation becuase it is being applied on the peeled off skin which is very sensitive.

My suggestion is to stop all these creams for about 3-4 days.

Just use a good non-comedogenic moisturiser 3-4 times daily.

It will help relieve the symptoms.

Once the peeling subsides you may restart with the treatment but with a shorter contact time of about 2 hours only.

Gradually build up the contact period to avoid the symptoms again.
Answered: Fri, 30 Mar 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi..dear darshini...,
Thanks for choosing HCM..
BENZOYL has oxidising effect produces..,
dryness of sebum., due its antiinflammatory effect reduces ..,
swelling and gives peeling effect., this peeling effect is.,
increased by adding Deriva CMS..., So now U are facing this problem..,
mixing of all creams , problems will be exaggerated...,
Hence stop all creames...for one week, and slowly..,
start with SUNSCREEN LOTION morning times....night .,
times use...Moisturising cream....ok...If active acne appears..,
start with simple 1% Clindamycin cream...,
along with 100 mg Doxycycline daily night times..,
will get good result.,ok thanQ
Answered: Fri, 30 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor